# SDR N6WA2024100901

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10282
- Aircraft time: 34,110 hours, 24,967 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MSG. INTEROGATED MDC IAW CRJ 550 AMM45-45-00. NO CURRENT OR FAULT HISTORY. PERFORMED OPS CHECK OF FLAP SYSTEM IAW CRJ 550 AMM 27-50-00, OPS CHECK GOOD AT THIS TIME.
